| Catalog Number |
5532-G-516 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Injury (2348)
| Date of Event |
07/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: triathlon ps fem component, cemented; cat# 5515-f-401; lot# ha117se74r; triathlon prim cem fxd bplt #5; cat# 5520b500; lot# hb111sfcxc; it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not returned.
Event or Problem Description
Revision surgery: chronic gonalgia in outcome of arthrosurface cfm patient underwent the first left knee arthroplasty implant due to a gonarthrosis.
Additional Manufacturer Narrative
Corrected date: update to manufacturing site for devices.An event regarding pain involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: the reported device was not returned however photographs were provided for review.The photos show a cleaned explanted insert.Damage consistent with the explantation process was observed on the insert.Yellow discoloration consistent with absorption of synovial fluid, was also observed on the insert.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient's left knee was revised due to pain.Pain can occur post-operatively for a number of reasons and is a symptom rather than the cause of the issue the patient is experiencing.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description